On some new inequalities of Hermite-Hadamard type for $m$ -- convex functions

Authors

  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.304

Abstract

Some new inequalities for $m-$convex functions are obtained.

Author Biography

S. S. Dragomir

School of Communications and Informatics, Victoria University of Technology, PO Box 14428, Melbourne City MC, 8001, Victoria, Australia.

Downloads

Published

2002-03-31

How to Cite

Dragomir, S. S. (2002). On some new inequalities of Hermite-Hadamard type for $m$ -- convex functions. Tamkang Journal of Mathematics, 33(1), 45-56. https://doi.org/10.5556/j.tkjm.33.2002.304

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>